Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Should I take another test? If so, when?

I used my 1st month of birth control but still have not gotten my period I was expecting it 5 days ago. I was not 100% consistant with the birth control (skipped it 2-3 tims but took 2 pills the next day and also missed timing by 1-2 hours a few times). My boyfriend and I did not use any form of protection and we have sex 3-5 times a wk. I took a test yesteday which said I was not pregant but I read today that it can be a false negative if u drink a lg amount of fluids before your test because your urine is too diluted in which I drank a half gallon of green tea just before taking the test. Also, I am currently taking my 2nd month ofpills.

Answer Question
 
njm2b

Asked by njm2b at 11:47 AM on Dec. 20, 2010 in Pregnancy

Level 1 (2 Credits)
Answers (4)
  • If you just started your birth control then you might have an off period. Also missing a few days can mess with it also. Not taking it at the same time wouldnt effect it much. I would just keep taking your pills. If you are worried then take another test. But make sure that you take it right when you wake up.
    Anonymous

    Answer by Anonymous at 11:53 AM on Dec. 20, 2010

  • I would wait about a week for testing again, but your period colud be late for a number of reasons, one of which is starting your first month of birth control.
    bellsandheels

    Answer by bellsandheels at 12:01 PM on Dec. 20, 2010

  • The others are right. Being on birth control will alter your natural cycle. Your period will no longer begin when it naturally did but will begin when you are on the non-hormonal pill. Having said that, you can become pregnant if you're not using your pill properly (and it sounds like you haven't been). Are you having any other symptoms? Specifically sore nipples or excess urination? If not, chances are your test was accurate.
    HotMama330

    Answer by HotMama330 at 12:07 PM on Dec. 20, 2010

  • a few days ago I felt like I was about to get my period (lower back pain and slight cramping) but its been a few days and still no period. And my stomach has been a lil uneasy from time to time but thought it may just be from the birth control and/or stress. I was spotting a lot when I first started the pill but then a few days before I was expecting my period I stopped spotting.
    njm2b

    Comment by njm2b (original poster) at 12:23 PM on Dec. 20, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN